The one-dimensional Schrodinger operator on bounded time scales


TUNA H., Ozek M. A.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.40, no.1, pp.78-83, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1002/mma.3966
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.78-83

Abstract

In this paper, we consider the one-dimensional Schrodinger operator on bounded time scales. We construct a space of boundary values of the minimal operator and describe all maximal dissipative, maximal accretive, self-adjoint, and other extensions of the dissipative Schrodinger operators in terms of boundary conditions. In particular, using Lidskii's theorem, we prove a theorem on completeness of the system of root vectors of the dissipative Schrodinger operators on bounded time scales. Copyright (C) 2016 John Wiley & Sons, Ltd.